# SDR 99FDEA00154

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 243600
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

99-0093 - NR 2 ENG FLAMED OUT PASSING 4,000 FT, 240 KNOT IND.  REMOVED AND REPLACED NR 2 FUEL PUMP AND CENTRAL IAW MM 73-21-000-4 AND MM 73-41-0001.  OPS LEAK PWR CK GOOD.  OK FOR SERVICE.
